# SDR CALA2013062500442

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 396 hours, 153 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 2378M31G01
- Condition: Gouged
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL QTY LOW, REACHED TWO ON APPROACH. OIL AT TOP OF CLIMB 15. AT 5 HOURS INTO FLIGHT QTY DROPPED TO 6, DECREASE WAS STEADY REDUCTION.  ALL OTHER ENG INDICATIONS NORMAL.
